MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had an erratic lower display.The ventilator was not on a patient at the time of the event.The service engineer (se) inspected the device and replaced the graphical user interface (gui) printed circuit board (pcb) and updated the backlight inverter pcbs.The unit passed all testing and operated within the manufacturing specifications.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The graphical user interface (gui) printed circuit board (pcb) was returned to medtronic¿s failure analysis laboratory.A visual inspection of the component was performed and no anomalies were observed.An investigation was performed and the reported issue was duplicated.The identified root cause of the reported issue was isolated to the video graphics array (vga) controller on the gui pcb.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6663945
Report Number8020893-2017-06704
Device Sequence Number139179
Product Code CBK
UDI-Device Identifier10884521077171
UDI-Public10884521077171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DRAC-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2017
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1